# SDR 9505243234

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-211
- Aircraft serial: 339
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: D53371881000
- Condition: Cracked
- Location: Belly Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, THE LEFT FUSELAGE BELLY FAIRING CONNECTING ANGLE FOR PANEL 193B AND THE LEFT OVERWING SLIDE PACK WAS FOUND CRACKED.  THE CRACK EMANATES FROM THE FORWARD MOST EDGE TO THE SECOND FASTENER HOLE APPROXIMATELY 4 INCHES AFT OF THE FORWARD EDGE.  REPAIRED PER NWA EA 32-97835.
